MathSciNet Relay Station
MathSciNet bibliographic data
MR2461746 35R20 (35D05 35L90 47N20)
Guezane-Lakoud, Assia; Chaoui, Abderrezak A functional method applied to operator equations. Banach J. Math. Anal. 3 (2009), no. 1, 52–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement